# SDR ASAA2018062505173

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 31,315 hours, 9,338 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADES 2 AND 24 ROOT DOVE TAIL CU-NI-IN COATING OUT OF LIMITS .  NO DAMAGE ON BASE METAL .  ACFT GROUNDED.  REMOVED AND REPLACED THE  FAN BLADES 2 AND 24 IAW TASK CARD 78472002.
